# SDR SCNA97133

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902888
- Condition: Corroded
- Location: Bs 400
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE FLOORBEAM AT STATION 400 RBL 35 WAS FOUND TO HAVE SURFACE CORROSION.  FABRICATED AND INSTALLED REPAIR ANGLES PER B727 SRM 51-30-02, 51-30-05 AND 51-30-08.
